# SDR QXEA2019051300210

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 24,457 hours, 26,269 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT THE INTERIOR HANDLE ON THE TYPE II/III EMERGENCY DOOR IS LOOSE. REMOVED FROM SERVICE. RESECURED H/W ON EMERGENCY DOOR HANDLE. DOOR OPERATES NORMALLY AS REQUIRED. NO OTHER DEFECTS NOTED. REMOVED AND REINSTALLED UPPER RT FWD DOOR IAW AMM TASK 52-22-00-000/400-801. RETURNED TO SERVICE.
